About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 172061, 10 pages
Research Article

The Tikhonov Regularization Method for Set-Valued Variational Inequalities

Department of Mathematics, Sichuan Normal University Chengdu, Sichuan 610066, China

Received 16 December 2011; Accepted 1 February 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Yiran He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yiran He, “The Tikhonov Regularization Method for Set-Valued Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 172061, 10 pages, 2012. doi:10.1155/2012/172061